# SDR 98ZZZX3680

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2099J
- Make and model: Amtr VP2
- Aircraft serial: V21759
- Engine: Amtr 4AR1200VOLKS
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Condition: Detached
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE ATTACHMENT CAME LOOSE AT CARBURETOR.  A .0625 INCH CABLE WAS THROUGH A BARREL AND SECURED WITH A NR 6 SET SCREW.  THE CABLE CAME LOOSE FROM THE LINKAGE CAUSING LOSS OF THROTTLE CONTROL RESULTING IN LOSS OF POWER AND THROTTLE CONTROL AND SUBSEQUENT CRASH AND DESTRUCTION OF THE AIRCRAFT.  SUBMITTER RECOMMENDED THAT A BACK-UP CLAMP BE INSTALLED ON CABLE END PROTRUDING THROUGH CABLE BARREL.
